# SDR SWAA2021050622628

- Difficulty date: January 29, 2020
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N718SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27852
- Aircraft time: 75,347 hours, 44,877 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Condition: Chafed
- Location: Bs 1156
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE; RH SIDE. STA 1156; LOWER AFT SLIDING SEAL RETAINER HAS CHAFING DAMAGE. / INSPECTED PANEL ASSY AND FOUND NO STRUCTURAL WEAK LIMITS PUBLISHED REMOVED AND REPLACED R/H STA 1156 LOWER AFT SLIDING SEAL RETAINER IAW SRM 51-40-02 AND DWG 181A8050 REV-
